# SDR 97ZZZX4854

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126R
- Make and model: Amd FALCON20
- Aircraft serial: 126
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 57083
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 986 hours
- Component: Abex
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST NR 2 HYDRAULIC SYSTEM.  REPLACED NR 2 ENGINE HYDRAULIC PUMP.  OPERATIONAL AND LEAK CHECKS GOOD.  (M54).
